CureZone   Log On   Join
Re: Diarrhea while on paragone?
 
daffyd Views: 5,915
Published: 16 years ago
 
This is a reply to # 482,229

Re: Diarrhea while on paragone?


I'm just a few days from finishing the Paragone course and have overall been happy with it. I, too, had some diarrhea/fairly loose and frequent stools right at the beginning despite starting off with the half-dose. Then again, I didn't take it at the same time as the other Brenda Watson goodies like you are. Maybe, because of your weight and your body's own particular chemistry, taking all of it at once doesn't agree with you?? That and just give it a little time; I found that the Paragone itself kept me feeling pretty cleaned out (about 2 or 3 pretty good, and comfortable, BMs every day now), and I'd done a pretty good long-term cleanse before starting on it. I think it was about 10 days into it (and the first 3 days on the half-dose, despite the fact that I'm 180 lbs.) that I last saw the major "evidence" of my infestation (liver flukes). Maybe dropping one of the courses or cutting back even further (it works regardless) might be the key for ya. Don't be afraid to take whatever time it needs to complete it all - it takes time to do its work. Good luck!! ;)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.453 sec, (1)